MathSciNet Relay Station
MathSciNet bibliographic data
MR530173 (80k:58098) 58G25 (58G10)
Cheeger, Jeff On the spectral geometry of spaces with cone-like singularities. Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 5, 2103–2106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement